Nine yrs ago I was put on cymbalta 20 mg.for this.It worked pretty well but last year it stopped.I have been tested for all other dizzy problems, all ok.My dr.put me on generic cymbalta 20 mg. Helped but still dizzy.Dr.upped it to 30 mg.It has been 78 days back on this med. I have had one good week, 3 weeks ago.I am getting frustrated... I can "function" but not really enjoy my life. Anyone have any advise or have felt like this? I feel like I am the only one.I also have heart palps and feel like I am rocking. My heart was checked and is fine. Thank you in advance and God bless.
Well thank you for detailed explanation on cymbalta i'm taking duloxotine 20mg 1 twice a day and have been taking them for about 5 weeks you seem pretty positive.I, like you expect to feel great all the time and i do not think this is possible.It's not nice when you say you don't enjoy life at the moment.any issues relationship,job,heated argument with a friend?.You are certainly not the only one we all tend to think this and when i go to my "feelings AA"mtg and discuss how we feel today it's quite surprising,in most cases i find what i was concerned about last week i,ve forgotten and have something new that concerns me.I'm not to great a believer in this but my own Dr. put it to me that this dark night winter syndrome does exist.Your light headiness, i get it if i get up quick i do count my self very lucky has i do have my close AA friends and my meetings where i can share exactly how i feel today which is so important for me i am sorry i can't elaborate more,John.
I can't say what's causing it, but I can say Cymbalta has such an affect on your personality it's hard to get a firm footing. This is very helpful for some, not so much for others. Have you had your ears checked? Could be an inner ear equilibrium issue? It could still be anxiety, even though you do not feel what you believe anxiety feels like. As for "function" it could be this medication. If you decide to try going without it, take no less than 3-4 months to gradually reduce it, the withdrawals from stopping too fast are horrid and last for longer than that.
I do know anxiety can express itself in a variety of forms. Your legs can feel weak. Heart palps are common. I have felt dizzy when anxious. BUT, if you are unsure, ask questions. It does not matter if the professional gets irritable. If the professional cannot reassure you that there is no physical reason for your complaints, find another professional. One has to live in their body; the professional does not. Unanswered questions just triggered more anxiety in me. I did try to note WHEN the physical sensations occurred and WHAT could have triggered them. Read about panic disorders and anxiety reactions. It takes a lot of practice to stop anxiety in its tracks. Focus on your breathing. Keep it slow. What helps? What doesn't? YOU have to be the detective with symptoms that reoccur and cannot be explained. Good luck. It is a hard, uncomfortable road.
Are you thinking it's the cymbal ta that's causing the dizziness?? I've been on cipralex for about a yr now , and just the last 2 was I've been dizzy, and the rocking feeling that you're talking about.. I hate it and don't no what it is.. Just want you to no that I understand how uncomfortable it is
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2009 • 1 answer
Updated 26 Sep 2011 • 1 answer
Updated 18 Oct 2012 • 2 answers
Updated 27 May 2014 • 3 answers
Updated 26 Aug 2018 • 5 answers